Warfrin not working

Had an appointment wth prof hunt last Tuesday said my micro clots from my last brain scan was due to wafrin not working because of my antiphosolipid syndrome being to strong . Up my dose of aziophrine to 150 mg daily and hope that does the trick !!!

My wafrin crashed in February down to 2.4 my target is 4 and take injection when below 3 . Self test this Tuesday had crashed down to 2.6 . So basically has crashed twice in 4 months ??

Going to start to self test Tuesday and Friday from now on 😊

5 Replies

oldestnewest
  • Very good. I can tell you that you are not alone with crashes.

    Now you will see earlier when the INR tend to go up or down. Also you have your Fragmin-shot to take when under an INR of 3.0 or do I remember wrong now?

    Good Luck with the testing!

    Kerstin

  • Mine is all over the place as well. I tend to know when it's dropping though as I start to get numbness and tingling.

    Self testing is a life saver! (Literally)

  • I self test 3 times a week and tweak my warafrin , it's made such a difference doing myself , I'm in control not the APS x

  • Warfrin crashed 12 Feb now on the 18 th April emailed the Anticoagulation clinic 5 times with no reply

    Phoned thrombosis clinic man at reciption said some would call me back 😐 At 7.45 pm called emergency on call Haemataloist at st Thomas for advise didn't call back untill 10 pm !!!

    By then had already took framinge injection plus raised my self my dose from 9 mg daily to 12 mg just for one night

    Anticogaltion clinic emailed the nxt day I told them what I had done she said to go back to 9 mg daily retest nxt Tuesday on the 25

    I just retest tonight inr 2.8 !!!

    Bloody hope less the Anticoagulation clinic if I had not test god tonight hate to think what my Inr would of been if left until the 25 th April to test my self

  • I have never been on Warfarin, so can't comment personally, but I do know people on here work hard, as team work with their consultants to try and get things as stable as possible or in some cases move onto different medication. MaryF

You may also like...